Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Taking ssri causing sickness
  Re: Taking ssri causing sickness
MORE INFO

CATEGORIES

KOM2002 (question)  Taking ssri causing sickness

Thread Messages in thread:

reply Re: Taking ssri causing sickness , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 22 Jul 2007 07:12
question Taking ssri causing sickness , ****** , 20 Jul 2007 20:19
 105037. To top of pageTop   Next message down
Taking ssri causing sickness
From: ******
Date: Fri, 20 Jul 2007 20:19:01 +0200
Language: English

 


Reply to this message

Reply to all  

question
I have a problem taking SSRI. I think they are hard on stomach thats why when I take I have a feeling of vomitting every morning and acidity too. Can you suggest an SSRI which is easy on stomach. Also I feel
better two or three days while starting SSRI but after that I get a feeling of chocking in my head and chest and what is the end
point of taking SSRI's. Please help..
 105126. To top of pageTop Previous message Previous message  
Re: Taking ssri causing sickness (Reply to: 105037 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Mon, 23 Jul 2007 22:01:29 +0200
Language: English

 


Reply to this message

Reply to all  

reply

Try to take the SSRI in the evening after a meal. One of my patients replaced SSRI with acupuncture with very good results. Also discuss this question vith a medical doctor.




You are not logged in
Today's date: Sat, 15 Aug 2020 15:19:35 +0200
KOM 2002